skin-hair-icon
Alopecia hair loss
I am suffering from this hair loss...disease.... 1st effect on moustache then effected cheeks and then head... After a long treatment about 1 year in two parts... There is not much improvement... I have a doubt that so long treatment by steroids may effect other organs like kidney heart or liver... Please help me...
36 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sanchit Talwar
Dermatologist 8 yrs exp Chandigarh
Hi.Your history suggests that you maybe having Alopecia Areata which is an Autoimmune condition characterised by patchy hair loss.It does tend to recur because of its etiology.However it can be easily controlled and treated with suitable medicines.You may require an intralesional injection of Triamcinolone 10 mg/ml as well.Kindly rever back with your pics so that I can help you with the treatment. Regards, Dr.Sanchit Talwar, MD (Skin & VD), Consultant Dermatologist, Dr Talwar's Skin, Laser and Cosmetic Clinic, CHANDIGARH.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.